Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplication on spheres. I


Author: I. M. James
Journal: Proc. Amer. Math. Soc. 8 (1957), 192-196
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083726-6
MathSciNet review: 0083726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] José Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 720-726. MR 0050278 (14:306e)
  • [2] Raoul Bott, On symmetric products and the Steenrod squares, Ann. of Math. vol. 57 (1953) pp. 579-590. MR 0056294 (15:54a)
  • [3] P. J. Hilton and J. H. C. Whitehead, Note on the Whitehead product, Ann. of Math. vol. 58 (1953) pp. 429-442. MR 0060231 (15:642h)
  • [4] H. Hopf, Über die Abbildungen von Sphären auf Sphären niedrigerer Dimension, Fund. Math. vol. 25 (1935) pp. 427-440.
  • [5] I. M. James, On the iterated suspension, Quart. J. Math. Oxford Ser. (2) vol. 5 (1954) pp. 1-10. MR 0061836 (15:891g)
  • [6] -, On the suspension triad, Ann. of Math. vol. 63 (1956) pp. 191-247. MR 0077922 (17:1117b)
  • [7] H. Samelson, Groups and spaces of loops, Comment. Math. Helv. vol. 28 (1954) pp. 278-287. MR 0065157 (16:389c)
  • [8] J.-P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. vol. 58 (1953) pp. 258-294. MR 0059548 (15:548c)
  • [9] M. Sugarawara, $ H$-spaces and spaces of loops, Math. J. Okayama Univ. vol. 5 (1955) pp. 5-11. MR 0079264 (18:59a)
  • [10] H. Toda, Le produit de Whitehead et l'invariant de Hopf, C. R. Acad. Sci. Paris vol. 241 (1955) pp. 849-850. MR 0072474 (17:289i)
  • [11] G. W. Whitehead, A generalization of the Hopf invariant, Ann. of Math. vol. 51 (1950) pp. 192-237. MR 0041435 (12:847b)
  • [12] -, On mappings into group-like spaces, Comment. Math. Helv. vol. 28 (1954) pp. 320-328. MR 0065927 (16:505c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083726-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society